# SDR QXEA200400924

- Difficulty date: December 28, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,353 hours, 24,322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YKM - FLIGHT 2015 - THE TAKEOFF WAS ABORTED AFTER THE CREW RECEIVED A BAGGAGE DOOR WARNING DURING THE ROLL.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE DOOR HANDLE PROPERLY SECURED.  THE DOOR WAS PLACED ON MEL.  SDR TO REMAIN OPEN PENDING FURTHER INFORMATION.
